Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from vitamin D deficiency. Prescribed medicines, advised to stand in the sun early morning. Any other remedy?

Hi Dr Herrick, few months back I found that my Vitamin D level was extremely low ... and now for last few weeks I am feeling pain in my knees whenever I keep my first foot in the morning and when I stand up from the squat position. When I consulted a doctor, he suggested me to face sun early in the morning and gave me Calcirol granules 1 sachet per day which I am taking continually. Please let me know if I need to do something more. Thanks
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response
Thanks for writing to hcm.
Vit d deficiency has to be treated with vitd and sunlight which you are already doing correctly.
I would advice you to take plenty of milk and calcium containing foods like egg meat etc.
Vit d helps body to absorb and retain calcium in the body which means you have to take calcium rich diet as above.
RegardsDr arun
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor